MathSciNet Relay Station
MathSciNet bibliographic data
MR1346228 60J25 (60G57 60J80)
Li, Zeng Hu; Shiga, Tokuzo Measure-valued branching diffusions: immigrations, excursions and limit theorems. J. Math. Kyoto Univ. 35 (1995), no. 2, 233–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement